# SDR UIEA2020112002431

- Difficulty date: December 5, 2020
- Submitted: December 8, 2020
- Operation: Air carrier
- Aircraft: N650GT
- Make and model: Boeing 767231
- Aircraft serial: 22566
- Aircraft time: 91,312 hours, 26,458 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Liner
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OPEN OF BULK CARGO DOOR INNER LINER FOUND EXFOLIATED CORROSION ON INNER SKIN LOWER SECTION.  REMOVED AND REPLACED THE BULK CARGO DOOR DUE TO EXFOLIATED CORROSION ON THE INNER SKIN, IAW B767 AMM 52-36-01.
